# SDR SWAA2018041821251

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 63,521 hours, 37,021 cycles
- Engine: Cfmint CFM567B242
- Engine time: 67,040 hours, 40,569 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 875134
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FAILED INFLIGHT. SHUTDOWN, DIVERTED AND DECLARED AN EMERGENCY. R&R NR 1 ENGINE PER MT.
